# SDR QXEA0201591

- Difficulty date: October 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 7,561 hours, 10,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1 And 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN HYDRAULIC PRESSURE INDICATED 0 AND QUANTITY INDICATED LOW. MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE NR 1 AND 2 HYDRAULIC SYSTEMS.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
